# SDR DALA1020820868

- Difficulty date: August 29, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR43 TOP SKIN INBD FWD END CRACKED.  RII: Y REMOVED FLOOR PANEL NR43 IAW SRM 51-30-1 CUTOUT DAMAGE IAW SRM SRM 51-70 4, HFEC INSPECTED CUTOUT AREA IAW NDT SPM 06-10-01 NO FURTHER DAMAGE NOTED FAB DOUBLER 7075T6 .032 IAW SRM  51-70-4 INSTALLED REPAIR DOUBLER IAW DC-9 51-70-4 AND FLOOR PANEL IAW SRM 51-30-1.
